MathSciNet Relay Station
MathSciNet bibliographic data
MR1489892 32S15 (14B05 32S05 58C27)
Lê Dung Trang; Weber, Claude Équisingularité dans les pinceaux de germes de courbes planes et $C^0$-suffisance. (French) [Equisingularity in pencils of germs of plane curves and $C^0$-sufficiency] Enseign. Math. (2) 43 (1997), no. 3-4, 355–380.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement